# SDR P5CA2015082600096

- Difficulty date: August 26, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 58,588 hours, 9,488 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD QTY LOW 1 EICAS MESSAGE ON SHORT FINAL, FOUND HYDRAULIC LEAK FROM LT WING TO BODY FAIRING AREA LANDING GEAR PRESSURE LINE.  INSTALLED TEMPORARY REPAIR FLEX LINE HOSE IAW GMM 3.27.1 AND LEAK CHECKED OK IAW AMM 29-11-00.  SYSTEM SERVICED IAW AMM 12-12-01/301. TRACKING WITH NON MEL 59592.
